# SDR C2XA06TY025

- Difficulty date: April 30, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145XR
- Aircraft serial: 145664
- Aircraft time: 9,365 hours, 4,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM IN GALLEY FROM FRAME 18-23 IS CORRODED.  REMOVED AND REPLACED CENTER OMEGA BEAM IN GALLEY IAW EMB145 XR SRM 57-40-02.
